# SDR DALA2018021800968

- Difficulty date: February 17, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK ON THE ANGLE BETWEEN BEAM 5 AND INTERNAL PAN, BS 1231 AT AFT CARGO DOOR.  THE ANGLE WAS REPLACED IAW SRM 51-30-02,  52-30-05, AND DRAWING 9957884, REV N.
